MathSciNet Relay Station
MathSciNet bibliographic data
MR623135 (83d:53041b) 53C40
Jorge, L.; Koutroufiotis, D. An estimate for the curvature of bounded submanifolds. Amer. J. Math. 103 (1981), no. 4, 711–725.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement